Alert archive / Tennessee / Freeze Watches in 2016

Freeze Watch 2, NWS Nashville, TN

April 2, 201620 counties in Tennessee

NWS Nashville, TN issued this freeze watch at Apr 2, 2016, 3:19 AM CDT for 20 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 2, 2016, 3:19 AM CDT (08:19 UTC)
In effect from
Apr 3, 2016, 1:00 AM CDT
Expired
Apr 2, 2016, 3:05 PM CDT
In force
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Clay County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 67 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2679 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze watch went out at Apr 1, 11:40 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 1, 11:40 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CDT FRI APR 1 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

BROAD UPPER TROUGH OVER THE AREA WITH WEAK SHORT WAVES OFF TO OUR
NORTHWEST ROTATING THROUGH KEEPING CLOUDS ACROSS THE AREA. SYSTEM
TO OUR SOUTH WITH MID STATE ON NORTHERN FRINGE MAY BRING A
SPRINKLE OR TWO TO SOUTHEAST MIDDLE TENNESSEE OVER THE NEXT COUPLE
OF HOURS BUT SYSTEM SHOULD EXIT OUR AREA AROUND MIDNIGHT.|TEMP
FORECAST LOOKS TO BE ON TRACK. NO CHANGES PLANNED AT THIS TIME.

&&

.AVIATION...
06Z TAF DISCUSSION.

VFR EXPECTED THROUGH THE NEXT 24 HOURS. BKN-OVC MID AND HIGH
LEVEL CLOUDS WILL REMAIN TONIGHT AS AN UPPER TROUGH MOVES ACROSS
THE REGION. AFTER 12Z...THE MID AND HIGH CLOUDS WILL DEPART AND
FEW-SCATTERED CUMULUS CLOUDS WILL DEVELOP. WNW WINDS WILL BECOME
GUSTY TO 25KT AT TIMES THROUGH SATURDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION........01/BOYD
LONG TERM..................13
Hazardous weather outlook, Apr 1, 4:59 AM CDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT FRI APR 1 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-021000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW TEMPERATURES WILL GET INTO THE MID 30S SUNDAY MORNING ACROSS
MOST OF THE MID STATE. THIS WILL BRING AREAS OF FROST TO THE
REGION...WHICH COULD DAMAGE SENSITIVE VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:19 AM CDTFrost AdvisoryOHXBedford, Cheatham, Coffee, Davidson, Dickson, Giles and 12 more29 hr
Apr 2, 3:19 AM CDTWind AdvisoryOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more17 hr
Apr 2, 3:05 PM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 20 more17 hr

Nearby

Freeze Watches in Tennessee, 2016Every freeze watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.